# SDR SWAA2020031942576

- Difficulty date: March 15, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 29,416 hours, 17,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7500
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SIDE CHANNEL AT STA 727E HAS CRACK MEASURING 1.25" L AND LIFTED .25" FROM STRUCTURE.         REFERENCE DMA # 0193750 ACCOMPLISHED GVI OF SPEED TAPE APPLIED TO PANEL 140BF IAW EA 1-753-36744  MTX NOTE CONTINUES OK FOR SERVICE
